# SDR USAA2013100700019

- Difficulty date: October 4, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 15,010 hours, 4,987 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE240007
- Part serial: FR0418
- Condition: Low Pressure
- Location: L4 Door Assist
- Part time: 15,010 hours, 4,987 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR ASSIST BOTTLE PRESSURE IN YELLOW.  SERVICED L4 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001.
